Publication Cover
Applicable Analysis
An International Journal
Volume 87, 2008 - Issue 8
100
Views
6
CrossRef citations to date
0
Altmetric
Original Articles

Existence and uniqueness of positive solutions of boundary value problems for coupled systems of singular second-order three-point non-linear differential and difference equations

, , &
Pages 921-932 | Received 15 Jul 2008, Accepted 28 Jul 2008, Published online: 20 Oct 2008
 

Abstract

Using the mixed monotone method we establish the existence and uniqueness of positive solutions for coupled systems of second-order three-point non-linear differential and difference equations. The theorems obtained are very general and complement previously known results.

AMS Subject Classifications:

Acknowledgements

The work was supported by the National Natural Science Foundation of China (No.10571021) and Subject Foundation of Harbin University (No. HXK200714).

Log in via your institution

Log in to Taylor & Francis Online

PDF download + Online access

  • 48 hours access to article PDF & online version
  • Article PDF can be downloaded
  • Article PDF can be printed
USD 61.00 Add to cart

Issue Purchase

  • 30 days online access to complete issue
  • Article PDFs can be downloaded
  • Article PDFs can be printed
USD 1,361.00 Add to cart

* Local tax will be added as applicable

Related Research

People also read lists articles that other readers of this article have read.

Recommended articles lists articles that we recommend and is powered by our AI driven recommendation engine.

Cited by lists all citing articles based on Crossref citations.
Articles with the Crossref icon will open in a new tab.